# SDR CA120720004

- Difficulty date: June 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

(CAN) LT BLEED DUCT WARNING MESSAGES AT FL 280 IN CLIMB.  OXY MASKS DEPLOYED AND USED  AS PRECAUTION DUE TO BLEED LEAK, INSPECTED BLEED DUCTING FOR ANY LEAKAGE AND FOUND LOOSE CLAMP ON FLOW CONTROL VALVE.
